Publication Type : Journal Article
Publisher : Kyungpook Mathematical Journal.
Source : Kyungpook Mathematical Journal, Volume 56, Number 2, p.431-450 (2016)
Url : https://www.scopus.com/inward/record.uri?eid=2-s2.0-84990938582&partnerID=40&md5=8a072ebb9e86850a8ddf02b86dbb2a95
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2016
Abstract : In this paper, the existence, uniqueness, stability via continuous dependence and Ulam stabilities of nonlinear integro-differential equations with random impulses are studied under sufficient condition. The results are obtained by using Leray-Schauder alternative fixed point theorem and Banach contraction principle.
Cite this Research Publication : Dr. Vinodkumar A., GOWRISANKAR, M. U. T. H. U. S. A. M. Y., and MOHANKUMAR, P. R. A. T. H. I. B. A. N., “Existence and Stability Results on Nonlinear Delay Integro-Differential Equations with Random Impulses.”, Kyungpook Mathematical Journal, vol. 56, pp. 431 - 450, 2016.